# SDR SWAA2015110645810

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 33,262 hours, 19,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT LIGHT LENS COVER LOOSE.  SECURED LENS IAW SIP.
